advertisement
Question
Posted by: Nadia | 2019/05/21

Amitriptyline

Hey I suffer from migraines and the Dr gave me Amitriptyline 25mg to take at night at 6pm this has helped the duration of my migraines and allowed me to sleep peacefully , but now they changed my meds to something else , and I stopped the Amitriptyline but now i cant sleep ? what can I take now ? anything homeopathic? Kind Regards Nadia

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/05/22

Hi
If the Amitriptyline was stopped suddenly, then this might be why you cannot sleep - one has to stop it gradually, otherwise you might experience withdrawal. You can try Somnil, but this is for sleep only and will not help with the migraines - it is available over the counter. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement